JAMES A. TALCOTT, M.D.; TERENCE S. HERMAN, M.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: Doll and colleagues (1) recently reported acute ischemic vascular events after cisplatin-based chemotherapy in four young men with cancer of the testis. We report a case of myocardial infarction that occurred after radiation therapy and a different cisplatin-containing chemotherapy regimen in a young woman with lung cancer.
A previously well 37-year-old nonsmoking women was hospitalized in March 1985, with a persistent cough. A medical evaluation showed bilateral supraclavicular adenopathy, a retrocardiac mass, and a lytic lesion in the L4 vertebral body. A supraclavicular lymph node biopsy specimen showed moderately well-differentiated squamous cell carcinoma consistent with a primary
TALCOTT JA, HERMAN TS. Acute Ischemic Vascular Events and Cisplatin. Ann Intern Med. 1987;107:121–122. doi: 10.7326/0003-4819-107-1-121_2
Download citation file:
Published: Ann Intern Med. 1987;107(1):121-122.
Copyright © 2019 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use